A martingale proof of the theorem by Jessen, Marcinkiewicz and Zygmund on strong differentiation of integrals

Mal gorzata Kuchta, Michal Morayne, Sl awomir Solecki

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationSéminaire de Probabilités, XXXV
PublisherSpringer Berlin
Pages158-161
Number of pages4
Volume1755
DOIs
StatePublished - 2001

Publication series

NameLecture Notes in Math.
PublisherSpringer, Berlin

Cite this